|
|
|
|
Decay solutions to retarded fractional evolution inclusions with superlinear perturbations | |
![]() ![]() |
|
Fixed Point Theory, Volume 23, No. 1, 2022, 293-310, February 1st, 2022 DOI: 10.24193/fpt-ro.2022.1.19 Authors: Do Lan and Vu Nam Phong Abstract: In this paper, we consider a class of abstract fractional differential inclusion with finite delay in which the multi-valued nonlinearity is possibly superlinear. We analyze some sufficient conditions that ensure the global solvability of problem. Our main result is the existence of a compact set of decay solutions to our problem by estimating the measure of noncompactness and using the fixed point theory for a condensing map. The obtained results will be applied to a concrete polytope fractional differential system. Key Words and Phrases: Decay solutions, differential inclusion, fixed point, measure of non-compactness; MNC-estimate. 2010 Mathematics Subject Classification: 35B35, 47H08, 47H10. Published on-line: February 1st, 2022.
Abstract pdf
Fulltext pdf
Back to volume's table of contents
|